MAUDE Adverse Event Report: CREGANNA UNLIMITED COMPANY TRAPPER EXCHANGE DEVICE; CATHETER, PERCUTANEOUS

CREGANNA UNLIMITED COMPANY TRAPPER EXCHANGE DEVICE; CATHETER, PERCUTANEOUS
Model Number H74939330130
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Inflated to 16atm on device while in a 6fr guide catheter.Trapper would not hold wire in place while attempting to remove micro catheter.

Brand Name
TRAPPER EXCHANGE DEVICE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CREGANNA UNLIMITED COMPANY
5905 trenton lane n
plymouth
minneapolis MN 55442
MDR Report Key15657365
Report Number15657365
Device Sequence Number6387509
Product Code DQY
UDI-Device Identifier05391526210154
UDI-Public(01)05391526210154(7)230828(10)3571029505
Combination Product (Y/N)N
Initial Reporter StateWA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2022
Report Date (Section F) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939330130
Device Catalogue NumberH74939330130
Device Lot Number3571029505
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/21/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA10/05/2022